RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 35–42 (Mi fpm793)  

This article is cited in 1 scientific paper (total in 1 paper)

The Riemann–Roch theorem on surfaces with log terminal singularities

A. B. Verevkina, Yu. G. Prokhorovb

a Ulyanovsk State University
b M. V. Lomonosov Moscow State University

Abstract: Using the singular Riemann–Roch theorem, we propose a method to construct anticanonical sections on singular del Pezzo surfaces.

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 200–205

Bibliographic databases:

UDC: 512.7

Citation: A. B. Verevkin, Yu. G. Prokhorov, “The Riemann–Roch theorem on surfaces with log terminal singularities”, Fundam. Prikl. Mat., 10:4 (2004), 35–42; J. Math. Sci., 140:2 (2007), 200–205

Citation in format AMSBIB
\Bibitem{VerPro04}
\by A.~B.~Verevkin, Yu.~G.~Prokhorov
\paper The Riemann--Roch theorem on surfaces with log terminal singularities
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 35--42
\mathnet{http://mi.mathnet.ru/fpm793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142507}
\zmath{https://zbmath.org/?q=an:1073.14018}
\elib{http://elibrary.ru/item.asp?id=9068323}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 200--205
\crossref{https://doi.org/10.1007/s10958-007-0417-6}
\elib{http://elibrary.ru/item.asp?id=13551983}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845795688}


Linking options:
  • http://mi.mathnet.ru/eng/fpm793
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belousov G., “The maximal number of singular points on log del Pezzo surfaces”, J. Math. Sci. Univ. Tokyo, 16:2 (2009), 231–238  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:244
    Full text:71
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019